my son is currently taking Keppra,Lamictal and Doxycycline. He has had a problem with the acne since he began using the lamictal. It stared mostly on his back and his chest but now it is mostly on his face. We have tried several acne medications with little to no success. I feel I need to try another siezure med and get him off the Lamictal to clear up his acne.
No Lamictal does not have lithium in it.
Also, acne is not a known side effect of Keppra or Lamictal. If the acne is really bad please see your doctor. He/she may have seen cases which could confirm if either of these medicines may be causing the acne.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2010 • 2 answers
Posted 13 Aug 2013 • 2 answers
Posted 13 Mar 2014 • 1 answer
Posted 25 Mar 2015 • 1 answer
ECT and Lithium. I changed Pdoc's and my new Dr upped my Lamictal to 200mgs and ordered labs to see?
Posted 17 Jan 2017 • 3 answers